# SDR USAA001945

- Difficulty date: October 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412
- Condition: Corroded
- Location: Fuselage
- Part time: 52,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED TWO PLACES, .25 INCH DIAMETER AND .035 AND .047 DEEP, STATION 1287 AT LONGERON 28 RT.  CORROSION LEVEL 1.  REPAIRED WITH .025 (6 AL-4V TITANIUM) DOUBLER INTERNAL 8 INCHES BY 7.5 INCHES PER SRM 53-04 FIG 38 SHT 22.  (M)
